Ask an expert
Question

06 Dec 2005

vaginal health query
had unprotected sex a week ago, took morning after pill next day as directed, now i have pain when urinating and burning /itching sensation with bleeding, but had period 2 weeks ago. dont have the other symptoms relating to STI`s eg.lower ab or back pain , no nausea or fever , no discharge. what are the possibilities?
Answer 309 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could have a bladder infection. The bleeding may be due to the morning after pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.